# SDR SWIA2020072751441

- Difficulty date: June 18, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY , BELOW FLOORBOARD IN BETWEEN FS 349.0 TO 364.0 AT STR27L INTERCOSTAL HAS AREAS OF CORROSION.    REMOVED AND INSTALLED NEW AVIONICS BAY INTERCOSTAL AT APPROX. F.S 349 TO F.S 364 AT STGR 27L REF. DWG AND CRJ-700 SRM. COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD.
